# SDR SWAA2024092038700

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AFT LEFT DOOR FUSELAGE CUT OUT FWD ASSISTANT HANDLE LOOSE 2024-525942<[01] INSTALLED CORRECTLY AFT LEFT DOOR FUSELAGE CUT OUT FWD ASSISTANT HANDLE IAW SOPM-20-50-01 REV 38;[02] INSTALLED CORRECTLY AFT LEFT DOOR FUSELAGE CUT OUT FWD ASSISTANT HANDLE IAW SOPM-20-50-01 REV 38
